# SDR CA150414003

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,804 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW REPORTED A BLUE HYDRAULIC SYSTEM PUMP OVERHEAT, FLIGHT CONTINUED.  BLUE ELECTRIC PUMP CHANGED IAW AMM TSK 29-12-51-000-001-A/400-001-A.
